Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 4, Pages 431-431

A counterexample to a compact embedding theorem for functions with values in a Hilbert space

S. Migórski

Jagellonian University, Institute for Information Sciences, ul. Nawojki 11, 30072 Cracow, Poland

Copyright © 1995 S. Migórski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.